If you are a Healthcare Professional and you would like to log in to access this content, please click "Login".
You are now leaving the Lilly Medical Web site
Please use a minimum of three unique search wordsOur search is configured to only display links relevant to answer your question. For the best results please use specific and relevant keywords that accurately reflect the information you are seeking.Please do not use this field to report adverse events or product complaints. Adverse events and product complaints should be reported. Reporting forms and information can be found at UK: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. Adverse events and product complaints should also be reported to Lilly: please call Lilly UK on 01256 315 000.
This information is intended for UK registered healthcare professionals only as a scientific exchange in response to your search for information. Please refer to the link for full prescribing information:
Humalog Summary of Product Characteristics (SmPC)
Insulins have no specific overdose definitions, but hypoglycaemia may occur as a result
have no specific overdose definitions because serum glucose
concentrations are a result of complex interactions between insulin
levels, glucose availability and other metabolic processes.
Hypoglycaemia may occur as a result of an excess of insulin activity
relative to food intake and energy expenditure.
may be associated with listlessness, confusion, palpitations,
headache, sweating and vomiting.
hypoglycaemic episodes will respond to oral administration of glucose
or other sugar or saccharated products.
of moderately severe hypoglycaemia can be accomplished by
intramuscular or subcutaneous administration of glucagon, followed by
oral carbohydrate when the patient recovers sufficiently. Patients
who fail to respond to glucagon must be given glucose solution
the patient is comatose, glucagon should be administered
intramuscularly or subcutaneously. However, glucose solution must be
given intravenously if glucagon is not available or if the patient
fails to respond to glucagon. The patient should be given a meal as
soon as consciousness is recovered.
carbohydrate intake and observation may be necessary because
hypoglycaemia may recur after apparent clinical recovery.
100 Units/ml [Summary of Product Characteristics]. Utrecht, The
Netherlands: Eli Lilly Nederland B.V.
Date of Last Review:December 19, 2018
Was this answer helpful to you?
Call or Email us
If you want to ask a Medical Information question or you want to report an adverse event or product complaint you can call us or email us at firstname.lastname@example.org